# SDR EPUA1553692

- Difficulty date: February 1, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N208SD
- Make and model: Cessna 208B
- Aircraft serial: 208B0491
- Aircraft time: 12,798 hours, 22,504 cycles
- Engine: Pwa PT6A114A
- Engine time: 11,591 hours, 20,042 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 262200013
- Condition: Chafed
- Location: Lt Wing
- Part time: 12,798 hours, 22,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION ON LT INBOARD WING SKIN CAUSED FROM LT INBOARD WING/FUSELAGE FAIRING.  LOCATED LEFT WING STATION 35 TO 35.5 INCHES FROM TRAILING EDGE, EXTENDING FORWARD 11 INCHES.
